# SDR MWEA97748

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1169
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND 1 INCH CRACK IN FUSE CANTED FRAME JUST ABOVE RIGHT LOWER PULLY BRACKET FS 1169.  MAINTENANCE REPAIRED IAW SRM 51-10-2A AND 53-01 FIG 2 SHEET 4.
